Analysis of PDEs

[61] Weak solution of a continuum model for vicinal surface in the attachment-detachment-limited regime

Yuan Gao Fudan University Jian-Guo Liu Duke University Jianfeng Lu Duke University

Analysis of PDEs mathscidoc:1702.03007

2017.1
[ Download ] [ 2017-02-06 15:02:41 uploaded by jianguo ] [ 1602 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Large time average of reachable sets and Applications to Homogenization of interfaces moving with oscillatory spatio-temporal velocity

Wenjia Jing Yau Mathematical Sciences Center, Tsinghua University, No 1. Tsinghua Yuan, Beijing 100084, China Panagiotis E. Souganidis Department of Mathematics, The University of Chicago, 5734 S. University Ave., Chicago, IL 60637, USA Hung V. Tran Department of Mathematics, University of Wisconsin at Madison, 480 Lincoln Drive, Madison, WI 53706, USA

Analysis of PDEs Optimization and Control Probability mathscidoc:2206.03012

Discrete and Continuous Dynamical Systems - S, 11, (5), 915-939, 2018.10
[ Download ] [ 2022-06-26 16:48:49 uploaded by jingwj ] [ 1590 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] The existence and nonexistence of global solutions for a semilinear heat equation on graphs

Yong Lin Renmin University of China Yiting Wu Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03003

Calculus of Variations and Partial Differential Equations, 56, 2017.3
[ Download ] [ 2018-04-03 14:46:58 uploaded by linyong01 ] [ 1589 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Exact number and non-degeneracy of critical points of multiple Green functions on rectangular tori

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1906.03004

Journal of Differential Geometry, 118, 457-485, 2021.7
[ Download ] [ 2019-06-27 08:05:38 uploaded by zjchen ] [ 1586 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Effective Fronts of Polytope Shapes

Wenjia Jing Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, P. R. China Hung V. Tran Dept. of Mathematics, University of Wisconsin, Madison, WI 53706, U.S.A. Yifeng Yu Dept. of Mathematics, University of California, Irvine, CA 92697, U.S.A.

Analysis of PDEs Dynamical Systems mathscidoc:2206.03016

Minimax Theory and its Applications, 5, (2), 347-360, 2020.9
[ Download ] [ 2022-06-26 17:08:38 uploaded by jingwj ] [ 1571 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved